# SDR AALA202207287202

- Difficulty date: July 12, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A300*
- Aircraft serial: 1311
- Aircraft time: 56,328 hours, 35,840 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 51,766 hours, 32,178 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1211313010
- Part serial: AT744
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 51,766 hours, 32,178 cycles
- Component: Engine, CFM565B6P
- Component part number: 1887M10G03
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 STALLED AT 34,000 FEET DURING DESCENT. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND SHUT ENGINE DOWN WHEN EGT AT 905 DEGREES. AIRCRAFT DIVERTED TO DGO WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202207137202: MAINTENANCE FOUND #1 ENGINE OUTBOARD VSV ACTUATOR LINK BROKEN. REPLACED ACTUATOR AND LINK PER AMM 72-00-00-200-008-A (AALA202207287079) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
